# SDR RRXA98323

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 57544271
- Condition: Misdrilled
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FRAME WITH MISDRILLED HOLE, AT STA 580 AND LONGERON 9 LEFT.
